Linear kompakte Moduln und Ringe.

Horst Leptin

Mathematische Zeitschrift (1955)

  • Volume: 62, page 241-267
  • ISSN: 0025-5874; 1432-1823

How to cite


Leptin, Horst. "Linear kompakte Moduln und Ringe.." Mathematische Zeitschrift 62 (1955): 241-267. <>.

author = {Leptin, Horst},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {241-267},
title = {Linear kompakte Moduln und Ringe.},
url = {},
volume = {62},
year = {1955},

AU - Leptin, Horst
TI - Linear kompakte Moduln und Ringe.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 241
EP - 267
KW - rings, modules, fields
UR -
ER -

Citations in EuDML Documents

  1. Toma Albu, Robert Wisbauer, M -density, M -adic completion and M -subgeneration
  2. E. Gregorio, Generalized Morita equivalence for linearly topologized rings
  3. D. N. Dikranjan, E. Gregorio, A. Orsatti, Kasch bimodules
  4. P. N. Anh, Direct products of linearly compact primary rings
  5. C. Menini, Linearly compact rings and strongly quasi-injective modules
  6. Mohamed A. Salim, Adela Tripe, Idempotents and the multiplicative group of some totally bounded rings
  7. Pierre Gabriel, La localisation dans les anneaux non commutatifs
  8. Robert Vidal, Modules de type quasi fini sur un anneau non commutatif
  9. P. Gabriel, Des catégories abéliennes

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.